# SDR DALA2024052805555

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 12,315 hours, 5,655 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8127 - MISC/DE - DECLARED EMERGENCY DUE TO GEAR FAIL MSG. CREW DID RECEIVE ALL 3 GEARS DOWN AND LOCKED INDICATING GREEN. FLIGHT LANDED SAFELY. CORRECTIVE ACTION: R/R LGCL PER A220 AMP 32-31-07. PERFORMED ALTERNATE GEAR EXTENSION CHECK ON LGSCU 1A AND 2A PER A220 AMP 32-30-00. BOTH TESTS PASSED. (LP# 5668780)
